Vicks Nyquil SEVERE Cough Cold and Flu Nighttime Relief, Berry Liquid 12 Fl Oz

  • ₱1,250.00


  • 100% Authentic from the USA
  • Vicks Nyquil SEVERE Cough Cold and Flu Nighttime Relief, Berry Liquid 12 Fl Oz
  • Content - 12 fl.oz (pack of one)
  • NyQuil™ SEVERE delivers maximum symptom-fighting ingredients to relieve your ugliest, nastiest, roughest, toughest cold symptoms at night*.
    *Among OTC Cold & Flu medicines
  • USES;
  • Temporarily relieves common cold/flu symptoms:
  • • Nasal congestion
  • • Sinus congestion & pressure
  • • Cough due to minor throat & bronchial irritation
  • • Cough to help you sleep
  • • Minor aches & pains
  • • Headache
  • • Fever
  • • Sore throat
  • • Runny nose & sneezing
  • • Reduces swelling of nasal passages
  • • Temporarily restores freer breathing through the nose
  • • Promotes nasal and/or sinus drainage
  • DIRECTIONS- Take only as directed.Only use the dose cup provided.Do not exceed 4 doses per 24 hours
  • Adults and children 12 years and over - 30 mL every 4 hours
  • Children 4 to under 12 years - Ask a doctor
  • Children under 4 years - Do not use
  • When using other DayQuil™ or NyQuil™ products, carefully read each label to ensure correct dosing.INGREDIENTS
  • Active Ingredients (in each 30 mL) (Purpose)Acetaminophen 650 mg(Pain reliever/fever reducer) Dextromethorphan HBr 20 mg(Cough suppressant) Doxylamine succinate 12.5 mg(Antihistamine) Phenylephrine HCl 10 mg (Nasal decongestant)
  • Inactive Ingredients - citric acid, FD&C Blue No. 1, FD&C Red No. 40, flavor, glycerin, propylene glycol, purified water, saccharin sodium, sodium benzoate, sodium chloride, sodium citrate, sorbitol, sucralose, xanthan gum
  • Other Information -Each 30 mL contains: sodium 92 mg. Store at room temperature and do not refrigerate